[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 15, Issue 2 (3-2022) ::
JSS 2022, 15(2): 317-328 Back to browse issues page
New Bounds for Fractional Mean-Square Stochastic Integrals
Hamzeh Agahi
Abstract:   (469 Views)

This paper presents new bounds for the left and right fractional mean-square stochastic integrals based on convex stochastic processes. Then a range is proposed that includes a linear combination of the left and right fractional mean-square stochastic integrals. Finally, the previous results presented in this subject are improved.

Keywords: Stochastic Processes, Fractional Mean-Square Stochastic Integrals, Convex Stochastic Processes, Mean-square Continuous.
Full-Text [PDF 211 kb]   (258 Downloads)    
Type of Study: Research | Subject: Probability & Stochastic Processes
Received: 2020/06/14 | Accepted: 2022/03/1 | Published: 2021/10/4
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Agahi H. New Bounds for Fractional Mean-Square Stochastic Integrals. JSS. 2022; 15 (2) :317-328
URL: http://jss.irstat.ir/article-1-717-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 15, Issue 2 (3-2022) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.06 seconds with 30 queries by YEKTAWEB 4374